Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: CALDERA MEDICAL DESARA BLUE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
CALDERA MEDICAL DESARA BLUE
Catalog Number
CAL-DS01B
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
05/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
"they were doing 02-019 sling placement.She said they had to use two devices because the first device "curled in the sub-urethral area.".
New Search
Submit an Adverse Event Report
Brand Name
DESARA BLUE
Common Device Name
DESARA BLUE
Manufacturer
(Section D)
CALDERA MEDICAL
4360 park terrace drive
westlake village 91361 5696
Manufacturer
(Section G)
CALDERA MEDICAL
4360 park terrace drive
westlake village CA 91361 5696
Manufacturer Contact
ryan troncoso
MDR Report Key
15135775
Report Number
3003990090-2022-01536
Device Sequence Number
20140255
Product Code
OTN
UDI-Device Identifier
00890594000650
UDI-Public
00890594000650
Combination Product (Y/N)
N
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Non-Healthcare Professional
Remedial Action
Inspection
Type of Report
Initial
Report Date
(Section B)
07/29/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Catalogue Number
CAL-DS01B
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
06/01/2022
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
06/01/2022
Initial Report FDA Received Date
07/29/2022
Was Device Evaluated by Manufacturer? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Female